RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1972, Volume 17, Issue 3, Pages 578–582 (Mi tvp2671)  

Short Communications

Construction of $D$-optimal weighing designs with the minimal number of observations

V. Z. Brodskii, T. I. Golikova

Moscow

Abstract: The problem of constructing $D$-optimal designs on a $(0,1)$-hypercube for a special case of linear regression is considered. These designs are found to be weighing ones (for the spring balance problem). $D$-optimal designs with minimal number of observations are obtained.

Full text: PDF file (326 kB)

English version:
Theory of Probability and its Applications, 1973, 17:3, 547–551

Bibliographic databases:

Received: 07.10.1970

Citation: V. Z. Brodskii, T. I. Golikova, “Construction of $D$-optimal weighing designs with the minimal number of observations”, Teor. Veroyatnost. i Primenen., 17:3 (1972), 578–582; Theory Probab. Appl., 17:3 (1973), 547–551

Citation in format AMSBIB
\Bibitem{BroGol72}
\by V.~Z.~Brodskii, T.~I.~Golikova
\paper Construction of $D$-optimal weighing designs with the minimal number of observations
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 3
\pages 578--582
\mathnet{http://mi.mathnet.ru/tvp2671}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=321253}
\zmath{https://zbmath.org/?q=an:0274.62048}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 17
\issue 3
\pages 547--551
\crossref{https://doi.org/10.1137/1117066}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2671
  • http://mi.mathnet.ru/eng/tvp/v17/i3/p578

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:91
    Full text:68

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019